Pacific Journal of Mathematics

Distribution of matrices in a finite field.

L. Carlitz and John H. Hodges

Article information

Source
Pacific J. Math., Volume 6, Number 2 (1956), 225-230.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044123

Mathematical Reviews number (MathSciNet)
MR0082464

Zentralblatt MATH identifier
0072.00902

Subjects
Primary: 15.0X

Citation

Carlitz, L.; Hodges, John H. Distribution of matrices in a finite field. Pacific J. Math. 6 (1956), no. 2, 225--230. https://projecteuclid.org/euclid.pjm/1103044123


Export citation

References

  • [1] L. Carlitz, On polynomials in a Galois field, Bull. Amer. Math. Soc, 38 (1932), 736- 744.
  • [2] R. Dedekind, Abriss einer Theorie der hhern Congruenzen in Bezug avfeinenreellen Primzahl-Modulus,J. Reine Angew. Math., 54 (1857), 1-26.
  • [3] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Oxford, 1938.
  • [4] C. C. MacDuffee, The theory of matrices, New York, 1946.
  • [5] Gordon L. Walker, FermaVs theorem for algebras, Pacific J. Math., 4 (1954), 317-320.